# SDR EIA2006092

- Difficulty date: July 6, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Engine: Ge CF650*
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS DUE TO NR 2 ENG LOSS OF N2 INDICATION INDICATOR AND TRANSMITTER CHANGED, NO HELP.  PARTS SENT TO HKG FOR REPAIR.
